Got a Medical Question? Ask a Doctor Online!
Hello. I'm Dr. Phil, licensed and practicing Internal Medicine Physician. Excellent service is my goal.
I'm Dr. Phil. Can I ask your first name?
Hi this is faye
Hi Faye. Nice to meet you
This is absolutely the withdrawal from rivotril
Rivotril is a benzodiazepine like valium
Withdrawal from benzos is very severe
Even if its just 0.25mg?
I think you should have weaned off a bit
Yes, for some people
I would have done a half tab for a couple weeks then stop
Ive been taking Seroquel 200Xr and 40mg Seroxat also and through out the day I feel lazy and sleepy is it because of these meds?
especially the seroquel
that is a huge dose
I would try to ask your doctor to reduce that
100 mg should be plenty
and you will feel better
If I have it reduce to 100mg will I feel side effects?
No. You will probably feel better
ive been having obsessive thoughts also about my condition, My doctor said its OCD and seroxat is the one for that. But its almost 4 months :( and this is a relapse... does relapse take more time for me to get better?
It might, yes. Because the meds are probably working less
You need counseling with the meds. Are you doing that?
you should be
that is essential to treatment of OCD
meds work and therapy works but the combination of the two is better
are you there Faye?
yes sorry.. Anyway, the last time I had this was last year. It only took 2 months then I got 100% better
had a relapse last july until now
ive been having good days and bad days
are my meds right for me or should I ask my doctor? but when I got cured before this were the meds I took
you need counseling to help you get techniques to overcome it on your own
yes, your meds are good but less seroquel is better
seroxat is good
except for rivotril and Seroquel. Seroquel is only 25mg before
How come less Seroquel is better?
because you are having side effects
oh.. but can you assure me 100% ill get better again like before?
Yes, I can
relapse take more time my doc said
With counseling you will
who can counsel me? can you?
No, I cannot.
You need a certified therapist in OCD
your doctor should be able to refer you
Okay. I can ask him.. But before I was able to handle it on my own but only took 2 months
now im on my 4th month
should I not compare since its a different eposide this time?
you will be ok but you need a therapist
you should not compare
It will be different every time
I was better a few weeks ago in October then got stressed when I was told I cant get pregnant while im on medications
that's why my feeling got worse
are these medicines not advisable for pregnant women?
No, they are definitely not
any more questions Faye?
oh okay. Thank you for answering all my queries. So does that mean I should still continue rivotril since I experienced bad days without it?
last question -- what does rivotril do?
No, I would not continue i
It is too habit forming
It attaches to a part of the brain that causes sedation
Ok but I felt weird after not taking it and felt sad again
it will pass
oh okay. but can I just stop it when I totally feel ok already since its just 0.25mg?
ok so its ok if I continue it a bit longer?
Thanks so much dr. phil... sometimes I feel hopeless.. hopefully I get better soon so I can now start a family
I think you will
Get counseling and work at getting better
You will be ok :)
Did I do excellent for you today Faye?
yes I actually signed up for a workout membership for a month. That will help right?
Yes you did.
of course it will!
I will rate you an excellent service
exercise is the best medicine
thank you Faye :)
I appreciate it.
Thanks again and will get back to you if I have more medical queries.
I will be here :)